# SDR R61A2021100400774

- Difficulty date: September 19, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Component: Pneumatic Assy
- Component part number: FE374400000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND L1 DOOR FAILED EMERGENCY OPENING OPS TEST. L1 DOOR PNEUMATIC ASSY REPLACED IAW AMM 52-11-51-400-801A
